# SDR SWAA2024040356909

- Difficulty date: February 27, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500A+3' TO BS500C+6' RBL22 WL156<[01] EVALUATED CORROSION ON ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION AT BS 500B+10 RBL 22 WL 156; FOUND 0.025 REMOVED FROM ORIG 0.045 IN 1'X.1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 05/2024;[02] CORRECTION TO CORRECTIVE ACTION 1; SHOULD READ; EVALUATED CORROSION ON ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION AT BS 500B+10 RBL 22 WL 156; FOUND 0.020 REMOVED FROM ORIG 0.040 IN 1'X.1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 05/2024;[03] VERIFIED CORRECTIVE ACTION ENTRY 2.;[04] COMPLETED STEP 3;[05] REPLACED FLOOR TO SIDEWALL SUPPORT BETWEEN BS 500A TO 500D AT FCB PER SRM 51-40-02 AND DWG:143A7500.;[06] VERIFIED CORRECTIVE ACTION #5;[07] TASK COMPLETE
